MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 AMK CONGR PS INS SIZE 4 10MM; AMK : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC 1818910 AMK CONGR PS INS SIZE 4 10MM; AMK : KNEE TIBIAL INSERT
Catalog Number 195661025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling (2091); Osteolysis (2377)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection, pain, swelling, minimal poly wear and osteolysis.Poly swap was performed.Doi: (b)(6) 1996; dor: (b)(6) 2018; unknown affected side.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Investigation summary: no product associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
AMK CONGR PS INS SIZE 4 10MM
Common Device Name
AMK : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7646338
Report Number1818910-2018-63455
Device Sequence Number19245390
Product Code JWH
UDI-Device Identifier10603295074533
UDI-Public10603295074533
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K954684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1996
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number195661025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight104